# SDR FDEA201706141643

- Difficulty date: June 14, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 55,323 hours, 19,294 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 00000
- Condition: Cracked
- Location: Bs 580 Floorbeam
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO FLOORBEAM ATTACH FITTING AT BS 580, LBL 45.5 IS CRACKED.  REMOVED & REPLACED THE FLOORBEAM ATTACH FITTING IAW SRM 51-40-02-0G, &  DWG 657N4311, REV - .
